# SDR SIMA201113102

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 22,650 hours, 18,910 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Tube
- Part number: 23054148
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4479 THE CREW REPORTED THAT DURING CRUISE RECEIVED A HIGH INTERMEDIATE TURBINE TEMERATURE.  THE CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO BOS.  THE AIRCRAFT HAD A HIGH ITT EXCEEDANCE UPON LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT ENGINE INBOARD CUSTOMER BLEED AIR TUBE IAW  RRMM CH 75-00-00-400-801.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
